Alert archive / Missouri / Wind Chill Advisories in 2022

Wind Chill Advisory 2, NWS Springfield, MO

December 23, 202234 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind chill advisory at Dec 23, 2022, 1:32 AM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Dec 23, 2022, 3:41 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2022, 1:32 AM CST (07:32 UTC)
In effect from
Dec 23, 2022, 3:41 PM CST
Expired
Dec 24, 2022, 10:02 AM CST
In force
18 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -272 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-272 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS43 KSGF 230732
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
132 AM CST Fri Dec 23 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-232200-
/O.NEW.KSGF.WC.Y.0002.221224T0000Z-221224T1800Z/
/O.EXT.KSGF.WC.W.0001.000000T0000Z-221224T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
132 AM CST Fri Dec 23 2022

...WIND CHILL WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST 
SATURDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills. 
  Wind chills as low as 35 below zero. For the Wind Chill Advisory, 
  very cold wind chills expected. Wind chills as low as 20 below 
  zero.

* WHERE...Portions of southeast Kansas. Portions of central, east 
  central, south central, southwest, and west central Missouri.

* WHEN...For the Wind Chill Warning, until 6 PM CST this evening. 
  For the Wind Chill Advisory, from 6 PM this evening to Noon CST 
  Saturday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear layered clothing, a hat, 
and gloves.

Avoid outside activities if possible. When outside, make sure you 
wear layered clothing, a hat, and gloves.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

Lindenberg
3 follow-up statements
404 
WWUS43 KSGF 232057
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
257 PM CST Fri Dec 23 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-
/O.CON.KSGF.WC.W.0001.000000T0000Z-221224T0000Z/
/O.CON.KSGF.WC.Y.0002.221224T0000Z-221224T1800Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
257 PM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS 
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 
NOON CST SATURDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills. 
  Wind chills as low as 25 below zero. For the Wind Chill Advisory, 
  very cold wind chills expected. Wind chills as low as 20 below 
  zero.

* WHERE...Portions of southeast Kansas. Portions of central, east 
  central, south central, southwest, and west central Missouri.

* WHEN...For the Wind Chill Warning, until 6 PM CST this evening. 
  For the Wind Chill Advisory, from 6 PM this evening to Noon CST 
  Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you 
wear layered clothing, a hat, and gloves.

Use caution while traveling outside. Wear layered clothing, a hat, 
and gloves.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

JD
841 
WWUS43 KSGF 232141
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
341 PM CST Fri Dec 23 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241800-
/O.CAN.KSGF.WC.W.0001.000000T0000Z-221224T0000Z/
/O.EXT.KSGF.WC.Y.0002.221223T2141Z-221224T1800Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
341 PM CST Fri Dec 23 2022

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 20 below zero.

* WHERE...Portions of southeast Kansas. Portions of central, east 
  central, south central, southwest, and west central Missouri.

* WHEN...Until Noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear layered clothing, a hat, 
and gloves.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

JD
713 
WWUS43 KSGF 241602
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
1002 AM CST Sat Dec 24 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241715-
/O.CAN.KSGF.WC.Y.0002.000000T0000Z-221224T1800Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1002 AM CST Sat Dec 24 2022

...WIND CHILL ADVISORY IS CANCELLED...

Wind chills have now risen into the 0 to -8 degree range, and will 
continue to slowly warm into early this afternoon.

If going outdoors, layered clothing, a hat, and gloves are still 
recommended.

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

JSS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind chill advisory went out at Dec 22, 11:42 PM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 22, 11:42 PM CST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1142 PM CST Thu Dec 22 2022

Key Messages:

1. A band of moderate to heavy snow east of the Highway 65
corridor will continue to push through the area this afternoon,
reducing visibilities to a quarter mile at times. Patchy blowing
snow likely continues tonight.

2. Flurries/light lake effect snow possible tonight.

3. Historic and dangerously cold wind chills Thursday into
Saturday. Wind Chill Warning in effect areawide tonight into
Saturday morning.

4. Low-end light snow chances Sunday night into Monday with
passage of clipper system.

5. A sharp warming trend will rebound temperatures to near or
above normal early next week.

.SHORT TERM...(This evening through Friday)
Issued at 152 PM CST Thu Dec 22 2022

Radar returns currently show the band of heaviest snow east of
the Highway 65 corridor this afternoon. RAP data continues to
indicate 700 mb frontogenesis coinciding with strong omegas
aligned with this band, so intensity will likely be maintained at
least.

Snow will end from west to east throughout the afternoon. Reports
and observations received thus far show storm total snowfall
amounts of 1-3" areawide. Patchy blowing snow will be possible
intermittently behind the main band of snow this evening into the
overnight hours. The Winter Storm Warning will likely be trimmed
early as the accumulating snow ends.

Lake effect snow will also be possible near the larger lakes of
our CWA. With lake temperatures in the mid 30s, very cold air
above it, and strong unidirectional northwest winds over a
relatively large fetch will result in lake-induced cape values
above 500 J/kg according to Bufkit data. This could produce some
flurries or even snow showers this evening and tonight.

The primary hazard tonight, however, will be the dangerously cold
wind chills. Temperatures will continue to drop this evening in
the single digits below zero. With the persistent strong winds,
wind chills will fall into the -25F to -35F range areawide. The
Wind Chill Warning remains in effect until Saturday morning.

.LONG TERM...(Friday Night through Thursday)
Issued at 152 PM CST Thu Dec 22 2022

Friday - Saturday: Bitter cold temperatures will continue as the
Arctic air mass spreads southward across the central US. Most of
our area will likely see afternoon highs remaining below double
digits on Friday with wind chills around -20 to -30 as northwest
winds persist over the region. On Friday night, winds will gradually
weaken as the surface high settles over the southern Plains. With clear
skies and a snowpack over the area, we could see temperatures fall back
below 0, especially over our western counties.

Slightly warmer temperatures are expected on Saturday, but still
only rising to around 20 degrees and winds continuing to decrease.

Sunday - Monday: Surface winds will gradually shift to the southwest
on Sunday and help warm up the area but still expect highs to remain
below freezing. Upper level northwest flow may bring a clipper system
across the region Sunday night into Monday, which will bring increased
cloud cover and possibly some light snow/flurries.

Tuesday - Thursday: The upper level pattern will gradually shift to more
of a zonal, then southwesterly flow. This should give us a decent warm-up,
with a few locations rising into the 50s to near 60 degrees by Thursday
afternoon. WPC cluster analysis are pretty consistent with the
warming, but inconsistent with respect to timing. So we have
decent confidence on the warm-up, but lower confidence on the
timing.

We will also be watching forecast trends on a developing storm system
that could impact the region late next week and into the weekend. At this
time it looks like more of a thunderstorm/liquid precipitation event.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1138 PM CST Thu Dec 22 2022

Ceilings should improve but visibilities will be impacted by
blowing snow with northwesterly winds gusting from 20 to 30 mph
at time. The strong gusty winds will continue through the night
and into Friday. With the exception of some flurries or light snow
at the Springfield terminal, due to lake effect snows off of
Stockton Lake no other impacts are expected.

&&

.CLIMATE...
Issued at 245 AM CST Mon Dec 19 2022

(Vichy-Rolla had missing data in 1989)

***Thursday December 22nd***

Record Low Temperatures
Springfield     -15 in 1989
Joplin          -15 in 1989
West Plains     -13 in 1989
Vichy           -5  in 2000

***Friday December 23rd***

Record Low Temperatures
Springfield     -16 in 1989
Joplin          -15 in 1989
West Plains     -12 in 1989
Vichy           -4  in 1963

Record Lowest Maximum Temperatures
Springfield       5 in 1983
Joplin            3 in 1983
West Plains      10 in 1989
Vichy            12 in 1990

***Saturday December 24th***

Record Low Temperatures
Springfield     -10 in 1983
Joplin          -10 in 1983
West Plains     -13 in 1989
Vichy           -1  in 1990

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Winter Storm Warning until midnight CST tonight for MOZ055-
     066>068-077>079-088>090-094.

     Wind Chill Warning until noon CST Saturday for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Winter Storm Warning until midnight CST tonight for KSZ073-097-
     101.

     Wind Chill Warning until noon CST Saturday for KSZ073-097-101.

&&

SHORT TERM...Didio
LONG TERM...Terry
AVIATION...Hatch
CLIMATE...Perez
Hazardous weather outlook, Dec 22, 8:43 PM CST, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
843 PM CST Thu Dec 22 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240245-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
843 PM CST Thu Dec 22 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Extreme excessive cold risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Very cold temperatures and strong gusty winds up to 40 mph will
result in dangerously cold wind chills of -25 to -35 degrees
through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Tuesday.

  The bitterly cold wind chills will linger into Saturday morning
  across the area with wind chill warnings continuing from noon
  today through noon Saturday.

  There is a chance of light snow Sunday night into Monday,
  however little to no accumulation is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Dec 22, 7:32 PM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CST THU DEC 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     SNOW             2 NW NORTHVIEW          37.31N 93.02W
12/22/2022  E2.9 INCH        WEBSTER            MO   PUBLIC

&&

WISE
Local storm report, Dec 22, 8:51 PM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CST THU DEC 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     SNOW             3 NNE NORTHVIEW         37.32N 92.98W
12/22/2022  E1.9 INCH        WEBSTER            MO   CO-OP OBSERVER

0731 PM     SNOW             2 NW NORTHVIEW          37.31N 93.02W
12/22/2022  E2.9 INCH        WEBSTER            MO   PUBLIC

0416 PM     SNOW             BRANSON                 36.64N 93.22W
12/22/2022  M2.5 INCH        TANEY              MO   PUBLIC

0528 PM     SNOW             2 E MERRIAM WOODS       36.71N 93.13W
12/22/2022  M2.0 INCH        TANEY              MO   PUBLIC

0727 PM     SNOW             10 ENE EMINENCE         37.19N 91.19W
12/22/2022  E2.0 INCH        SHANNON            MO   PUBLIC

0400 PM     SNOW             ROLLA                   37.95N 91.77W
12/22/2022  M2.1 INCH        PHELPS             MO   PUBLIC

0421 PM     SNOW             SAINT JAMES             38.00N 91.61W
12/22/2022  M2.0 INCH        PHELPS             MO   PUBLIC

0425 PM     SNOW             ROSATI                  38.03N 91.53W
12/22/2022  M1.0 INCH        PHELPS             MO   PUBLIC

0529 PM     SNOW             ROLLA                   37.95N 91.77W
12/22/2022  M3.0 INCH        PHELPS             MO   PUBLIC

0215 PM     SNOW             NEOSHO                  36.87N 94.37W
12/22/2022  M2.0 INCH        NEWTON             MO   LAW ENFORCEMENT

0615 PM     SNOW             ELDON                   38.35N 92.58W
12/22/2022  E1.8 INCH        MILLER             MO   PUBLIC

0207 PM     SNOW             ROCKY COMFORT           36.75N 94.09W
12/22/2022  E2.0 INCH        MCDONALD           MO   EMERGENCY MNGR

            1 TO 2 INCHES OF DRY SNOW.

0215 PM     SNOW             3 WNW ANDERSON          36.67N 94.49W
12/22/2022  M2.5 INCH        MCDONALD           MO   LAW ENFORCEMENT

0628 PM     SNOW             4 ESE GOODMAN           36.73N 94.32W
12/22/2022  E1.5 INCH        MCDONALD           MO   PUBLIC

0553 AM     FREEZING RAIN    1 NE AIRPORT DRIVE      37.15N 94.50W
12/22/2022  M0.03 INCH       JASPER             MO   ASOS

            AT THE JLN ASOS ICE ACCRETION OF 0.03 WAS
            REPORTED.

0206 PM     SNOW             1 N JOPLIN              37.10N 94.51W
12/22/2022  E2.0 INCH        JASPER             MO   EMERGENCY MNGR

            1 TO 2 INCHES.

0612 PM     SNOW             CARL JUNCTION           37.18N 94.56W
12/22/2022  E2.0 INCH        JASPER             MO   PUBLIC

1150 AM     FREEZING RAIN    1 NE POMONA             36.88N 91.90W
12/22/2022  M0.02 INCH       HOWELL             MO   ASOS

            UPDATES AMOUNT OF PREVIOUS FREEZING RAIN
            REPORT FROM 1 NE POMONA. WEST PLAINS ASOS
            REPORTED 0.02 INCH OF FLAT ICE ACCUMULATION.

0454 PM     SNOW             6 WSW BRANDSVILLE       36.62N 91.80W
12/22/2022  M4.0 INCH        HOWELL             MO   PUBLIC

0752 AM     FREEZING RAIN    5 SSE WILLARD           37.23N 93.38W
12/22/2022  M0.02 INCH       GREENE             MO   ASOS

            SGF ASOS REPORTED 0.02 INCH OF ICE.

1150 AM     SNOW             REPUBLIC                37.12N 93.48W
12/22/2022  M1.0 INCH        GREENE             MO   PUBLIC

1152 AM     SNOW             5 SSE WILLARD           37.23N 93.40W
12/22/2022  M1.0 INCH        GREENE             MO   OFFICIAL NWS OBS

            CORRECTS PREVIOUS SNOW REPORT FROM
            SPRINGFIELD. LIQUID EQUIVALENT 0.08.

0148 PM     SNOW             REPUBLIC                37.12N 93.48W
12/22/2022  M2.1 INCH        GREENE             MO   EMERGENCY MNGR

0330 PM     SNOW             5 SSE WILLARD           37.23N 93.40W
12/22/2022  M3.0 INCH        GREENE             MO   PUBLIC

            STORM TOTAL 3 INCHES.

0353 PM     SNOW             REPUBLIC                37.12N 93.48W
12/22/2022  M2.9 INCH        GREENE             MO   NWS EMPLOYEE

            8 INCH DRIFTS.

0356 PM     SNOW             2 WNW CAVE SPRINGS      37.36N 93.49W
12/22/2022  M2.8 INCH        GREENE             MO   PUBLIC

0415 PM     SNOW             3 WNW EBENEZER          37.36N 93.36W
12/22/2022  M2.5 INCH        GREENE             MO   COCORAHS

            PRECIPITATION BEGAN AS LIGHT FREEZING
            DRIZZLE AROUND 730 AM THEN CHANGED TO SNOW.
            HEAVIEST SNOW 11 AM TO 1230 PM.

0418 PM     SNOW             6 WNW STRAFFORD         37.29N 93.22W
12/22/2022  M2.5 INCH        GREENE             MO   PUBLIC

0500 PM     SNOW             3 S MANSFIELD           37.06N 92.58W
12/22/2022  E2.5 INCH        DOUGLAS            MO   PUBLIC

0442 PM     SNOW             CLEVER                  37.03N 93.47W
12/22/2022  M2.5 INCH        CHRISTIAN          MO   PUBLIC

0357 PM     SNOW             LINCOLN                 38.39N 93.33W
12/22/2022  M2.0 INCH        BENTON             MO   PUBLIC

0135 PM     SNOW             SHELL KNOB              36.63N 93.63W
12/22/2022  M1.0 INCH        BARRY              MO   AMATEUR RADIO

&&
Local storm report, Dec 22, 10:18 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST THU DEC 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     SNOW             5 NNE FORT LEONARD WOOD 37.77N 92.12W
12/22/2022  E1.5 INCH        PULASKI            MO   PUBLIC

&&
Local storm report, Dec 22, 10:51 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CST THU DEC 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     SNOW             5 ESE EMINENCE          37.13N 91.28W
12/22/2022  E2.0 INCH        SHANNON            MO   PUBLIC

&&

WISE
Local storm report, Dec 23, 12:43 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     SNOW             3 NNE TABLE ROCK        36.64N 93.29W
12/22/2022  M1.3 INCH        TANEY              MO   PUBLIC

            MEASUREMENT TAKEN ON A WOODEN DECK.

&&

CKR

Nearby

Wind Chill Advisories in Missouri, 2022Wind Chill Advisories in Kansas, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.